Department of Mathematics
Convergence analysis of the generalized alternating direction method of multipliers with logarithmic–quadratic proximal regularization
© 2014, Springer Science+Business Media New York. We consider combining the generalized alternating direction method of multipliers, proposed by Eckstein and Bertsekas, with the logarithmic–quadratic proximal method proposed by Auslender, Teboulle, and Ben-Tiba for solving a variational inequality with separable structures. For the derived algorithm, we prove its global convergence and establish its worst-case convergence rate measured by the iteration complexity in both the ergodic and nonergodic senses.
Convergence rate, Generalized alternating direction method of multipliers, Logarithmic–quadratic proximal method, Variational inequality
Source Publication Title
Journal of Optimization Theory and Applications
Link to Publisher's Edition
Li, M., Li, X., & Yuan, X. (2015). Convergence analysis of the generalized alternating direction method of multipliers with logarithmic–quadratic proximal regularization. Journal of Optimization Theory and Applications, 164 (1), 218-233. https://doi.org/10.1007/s10957-014-0567-x